Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Remedy For Rash On Upper Arm

Hello, my 16 year old began complaining of a rash on his upper arm a few days ago. I gave him benadryl. The rash then move down his arm, thyen to his other arm. I thought it might be poison ivy or oak, so I went to Walmart and bought cream. We applied this to the rash and he is still taking benadryl.Now he is complaining of stomach and headaches. What could this be?
Tue, 24 May 2022
Report Abuse
General & Family Physician 's  Response
Hello,

From the symptoms, it sounds like it is an allergic that has broken a rash in the time period. Since he is getting headaches and stomach problems get a complete exam and blood studies done. Get urgent evaluation done as it may be indicative of Meningococcal meningitis. He may need urgent medical support.

However, the symptoms can also be due to food poisoning, gastroenteritis, food intolerance, salmonella infection, UTI, etc. Get him clinically examined and treated at the earliest. Neglect may result in the worsening of the symptoms. You can apply Soframycin ointment on the rash for relief.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Nupur K., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


Loading Online Doctors....
Suggest Remedy For Rash On Upper Arm

Hello, From the symptoms, it sounds like it is an allergic that has broken a rash in the time period. Since he is getting headaches and stomach problems get a complete exam and blood studies done. Get urgent evaluation done as it may be indicative of Meningococcal meningitis. He may need urgent medical support. However, the symptoms can also be due to food poisoning, gastroenteritis, food intolerance, salmonella infection, UTI, etc. Get him clinically examined and treated at the earliest. Neglect may result in the worsening of the symptoms. You can apply Soframycin ointment on the rash for relief. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Nupur K., General & Family Physician